# SDR 06FDEA1138

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 12,201 hours, 6,669 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING ROLL AT SLOW SPEED AUTOBRAKES CYCLED.  A/C BEGINS TO YAW LEFT.  TOOK OVER MANUAL CONTROL BRAKES INEFFECTIVE.  A/C LEFT SIDE OF RUNWAY.  C/B'S PULLED.  MX, CVR C/B PULLED TRANSFERED TO NEW WRI CHP 23.  PERFORMED BITE CHECK OF BSCU IAW A300-600 AMM 32-42-00-5, NO FAULTS FOUND WITH BRAKE SYSTEM CONTROL.  NO OTHER ATA'S OR MECHANICAL PROBLEMS WERE DETERMINED AT THIS TIME
